gastroenterologist-icon
Gastrointestinal problem
I am suffering from gastro as well as constipation problem since last ten years. I am suffering from back pain after a period of one month and usually taking medicine for constipation and pain killer. I have lost my appetite than before. I have no bad habit except smoking. I have no other problems . Please advise.
101 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hello, it is common that if you take pain killers for a longer periods it tends to loose your appetite. all you need to do is to prefer physiotherapy for back ache and reduce the pain killer intake and for constipation you may continue the medication because sometime appetite loss will be because of constipation too and take lemon juice with a spoon of honey twice a day to boost your appetite. Thank you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.